Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Chermisi - E. Valdinoci

A symmetry result for a general class of divergence form PDEs in fibered media

created by chermisi on 11 Mar 2009
modified on 16 Jul 2010

[BibTeX]

Published Paper

Inserted: 11 mar 2009
Last Updated: 16 jul 2010

Journal: Nonlinear Analysis Series A: Theory, Methods & Applications
Volume: 73
Pages: 695-703
Year: 2010

Abstract:

In $R^m\times R^{n-m}$, endowed with coordinates $X=(x,y)$, we consider the PDE $$ -{\rm div}\, \big( a\big(x,
\nabla u
(X)\big)\nabla u(X)\big)=f(x,u(X)),$$ for which we prove a symmetry result.

Keywords: rigidity and symmetry results, possibly degenerate and singular elliptic PDEs, geometric analysis


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1